# SDR SIMA200725001

- Difficulty date: September 4, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N807AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145506
- Aircraft time: 14,454 hours, 12,802 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: M8353616022M
- Condition: Failed
- Location: Zone 200
- Part time: 14,454 hours, 12,802 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LG AIR/GND FAIL MESSAGE ON TAKEOFF, RETURNED TO SJC.  SERVICED LEFT STRUT IAW EMB AMM 32-10-02.  REMOVED AND REPLACED RELAY K0453 AND K0353 IAW WMM 32-23-10.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
